MathSciNet Relay Station
MathSciNet bibliographic data
MR535541 (81e:62001) 62-02 (62A05 62B05)
Dawid, A. P. Conditional independence in statistical theory. J. Roy. Statist. Soc. Ser. B 41 (1979), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement